| Model Number |
7585 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/19/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the severely calcified left anterior descending artery.A 1.50mm x 15mm maverick balloon catheter was advanced for dilation.However, during inflation, the balloon burst.The procedure was completed with another of the same device.No patient complications were reported, and the patient was in good condition post-procedure.
Additional Manufacturer Narrative
Device evaluated by mfr: returned product consisted of a maverick 2mr balloon catheter.A visual inspection revealed no damage or irregularity.A microscopic inspection revealed a pinhole at the markerband.There was contrast and blood in the inflation lumen and the loosely folded balloon.There was blood in the guidewire lumen.
Event or Problem Description